Advertisement

SSP-Urysohn Spaces in L-Topological Spaces

  • Hai Luo
  • Shi-zhong Bai
Conference paper
Part of the Advances in Soft Computing book series (AINSC, volume 54)

Abstract

In this paper, we introduce the concept of SSP-Urysohn space in L-topological spaces, and establish some of its fundamental properties, where L is a fuzzy lattice.

Keywords

L-topology remote-neighborhood strongly semi-preclosed sets SSP-Urysohn space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Berri, M.P., Poter, J.R., Stephenson, R.M.: A survey of mimimal topological spaces. General Topology and its Relations to Modern Analysis and Algebra, Academia 3, 93–114 (1971)Google Scholar
  2. 2.
    Chang, C.L.: Fuzzy topological spaces. J. Math. Anal. Appl. 24, 182–190 (1968)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Chen, S.L.: Fuzzy Urysohn spaces and α-stratified fuzzy Urysohn spaces. In: Fifth IFSA world Congress, pp. 453–456 (1993)Google Scholar
  4. 4.
    Xiao, J.H.: Fuzzy less weakly Urysohn spaces. BUSEFAL 77, 65–71 (1998)Google Scholar
  5. 5.
    Bai, S.Z.: L-fuzzy PS-Urysohn spaces. Soochow Journal of Mathematics 31(2), 165–171 (2005)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Wang, G.J.: Theory of L-fuzzy topological spaces. Press of Shaanxi Normal University Xi’an, China (1988)Google Scholar
  7. 7.
    Hai, L., Bai, S.Z.: Strongly semi-preopen sets and strong semi-precontinuity in L-topological spaces. Wuyi university Journal 22(2), 5–10 (2008)Google Scholar
  8. 8.
    Yalvas, T.H.: Semi-interior and semi-closure of a fuzzy set. J. Math. Anal. Appl. 132, 356–364 (1988)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Singal, M.K., Prakash, N.: Fuzzy preopen sets and fuzzy preseparation axioms. Fuzzy Sets and Systems 44, 273–281 (1991)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Thakur, S.S., Singh, S.: On fuzzy semi-preopen sets and fuzzy semi-preocontinuity. Fuzzy Sets and Systems 98, 383–391 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Zhao, D.S.: The N-compactness in L-fuzzy topological spaces. J. Math. Anal. Appl. 128, 64–79 (1987)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  • Hai Luo
    • 1
  • Shi-zhong Bai
    • 1
  1. 1.Department of MathematicsWuyi UniversityGuangdongP.R. China

Personalised recommendations